# SDR DL72L990376

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead Chord
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT NRC 221, CORROSION ON LOWER CHORD OF STA 950 BULKHEAD JUST O/B OF STR 29 RT.  REPAIRED PER SRM 53-10-9 FIG 12.
